# SDR SWAA2022042589477

- Difficulty date: March 29, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT WING T/E BULB SEAL RETAINER SUPPORT AT ORSS 261; 3'BELOW FROM UPPER PANEL; 20' FWD FROM T/E.(ACCESS FROM 551GB) / [01] REMOVED L. WING T/E BULB SEAL SUPPORT PANEL AND BRACKET IAW SRM 51-40-04 AND AMM 20-50-01 AND LOCATED AND DRILLED NEW BRACKET IAW SRM 51-40-05;[02] INSTALLED NEW BRACKET TO L. WING T/E BULB SEAL PANEL IAW SRM 51-40-05-0G-0 AND INSTALLED L.WING T/E PANEL IAW AMM 20-50-01;[03] CERTIFIED ACTION 1 AND 2;[04] VERIFIED CORRECTIVE ACTION #2
